Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 468635, 1 page

Ranking Fuzzy Numbers and Its Extensions

1Department of Electronics and Communications, Faculty of Engineering, Izmir University, 35350 Izmir, Turkey
2Department of Computational Intelligence, Iona College, New York, NY 10801, USA
3Department of Mathematics, IKIU, Ghazvin 34149-16818, Iran
4Department of Industrial Engineering, Faculty of Engineering, Izmir University, 35350 Izmir, Turkey

Received 27 August 2013; Accepted 27 August 2013

Copyright © 2013 Tofigh Allahviranloo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tofigh Allahviranloo, Ronald R. Yager, Saeid Abbasbandy, and Gozde Ulutagay, “Ranking Fuzzy Numbers and Its Extensions,” Mathematical Problems in Engineering, vol. 2013, Article ID 468635, 1 pages, 2013. doi:10.1155/2013/468635